• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6836
School of Physics
  Title:   New Quantum Solvable Models on the Homogeneous Manifold SL(2,c)/GL(1,c) with Infinite-Fold Degeneracy
  Author(s):  H. Fakhri
  Status:   Published
  Journal: Phys. Lett. A
  No.:  5-6
  Vol.:  297
  Year:  2002
  Pages:   313-319
  Supported by:  IPM
  Abstract:
Using the idea of shape invariance with respect to the main quantum number n, we construct here new generators for the realization of commutative relations of Lie algebra gl(2,c). By an appropriate parametrization, new quantum solvable Hamiltonians with dynamical symmetry group GL(2,c) and infinite-fold degeneracy are derived. These models correspond to the motion of a free particle on SL(2,c)/GL(1,c). It is shown that the related quantum states satisfy shape invariance equations with respect to n, and they also represent the Lie algebra gl(2,c).

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right